MathSciNet Relay Station
MathSciNet bibliographic data
MR518229 13H15 (14B05)
Rees, D.; Sharp, R. Y. On a theorem of B. Teissier on multiplicities of ideals in local rings. J. London Math. Soc. (2) 18 (1978), no. 3, 449–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement